Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Issue 1  


About the Nondegeneration Conditions in Andronov–Hopf Bifurcation
E. P. Volokitin
3
Uniform Capacitated Facility Location Problem with Random Input Data
E. Kh. Gimadi, A. A. Kurochkin
15
A Regularization Method for the Quasi-Stationary Maxwell Problem in an Inhomogeneous Conducting Medium
I. A. Kremer, M. V. Urev
35
$\aleph_0$-Categorical Completly $O$-Minimal Theories
B. Sh. Kulpeshov
45
The Creation on Database on General Theory of Computability
I. A. Lavrov
58
On the Asymptotics of Weighted Renewal Function
V. I. Lotov
64
Dynamics of System of Frequency-Phase Autofrequency Trim by Filters of the First Order
S. S. Mamonov
70
Submodel Defining Formulas
S. I. Mardaev
82
The Unilateral Contact Problem for Two Plates One of them Containing a Rigid Inclusion
T. A. Rotanova
87
On Logical Consistency of Probabilistic Predictions
S. O. Speranski
99
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022